# SDR P5CA2019062860134

- Difficulty date: June 26, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,466 hours, 21,277 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 6672M805
- Part serial: AJ60
- Condition: Malfunctioned
- Location: Lt Eng Vibration
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VIBRATION, 5.0 AT IDLE DESCENT.   REMOVED AND REPLACED AVM IAW AMM 77-31-03 CONDITIONER SELF TESTED GOOD.  PERFORMED ENGINE VIBRATION SURVEY TEST 6 IAW AMM 71-00-00 (AFTER EVM REPLACEMENT). OPS CHECKED GOOD. FAN 0.8 - LPT - 0.1 - N2 - 1.08.  ALL WITHIN LIMITS IAW AMM.
